# SDR UIEA2020040600704

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,086 hours, 13,266 cycles
- System (JASC): 4960 · APU Controls
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SWITCH STICKS IN START POSITION( CHECKED APU SWITCH FOUND TO BE IN NORMAL OPERATION IAW AMM 49-61-00. NO FURTHER DEFECTS NOTED AT THIS TIME. )
